Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
I have a question about Levsin
avatar
deeredman1991 posted:
Hi, I went to the Hosp and they gave me some Levsin to take for problems I've been having with a virus going around...

Well long story short I have been getting diarrhea

and since I don't have insurance I can't go back to the Hosp and I spent my last bit of money on filling the prescription

so my question is...if I drink lots of water can I keep taking the Levsin?

Cause it's either that or nothing and the stomach cramps are really painful...
Reply


Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
63 of 121 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website